# SDR DALA2019123067621

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,965 hours, 23,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 SLIDE LIGHT ILLUMINATED WITH DOOR SLIDE DISARMED.  CLEANED & RELUBED. OPERATED DOOR SEVERAL TIMES SUCCESSFULLY.
